BibTeX record journals/access/YangWY17

download as .bib file

@article{DBLP:journals/access/YangWY17,
  author       = {Hongjiu Yang and
                  Yingjie Wang and
                  Yana Yang},
  title        = {Adaptive Control for Large-Scale Nonlinear Systems With Time Delays
                  and Unmodeled Dynamics},
  journal      = {{IEEE} Access},
  volume       = {5},
  pages        = {938--945},
  year         = {2017},
  url          = {https://doi.org/10.1109/ACCESS.2016.2622281},
  doi          = {10.1109/ACCESS.2016.2622281},
  timestamp    = {Wed, 04 Jul 2018 13:22:22 +0200},
  biburl       = {https://dblp.org/rec/journals/access/YangWY17.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics